# SDR 97ZZZX5083

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1125
- Aircraft serial: 1125046
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 25W122201502
- Condition: Broken
- Location: Pilot Lt Aft
- Part time: 2,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, THE PILOT'S SEAT BACK ON THE LEFT ATTACH POINT, THE SPACER TUBE WAS FOUND BROKEN.  SUSPECT THE BOLTS WORKED LOOSE ALLOWING ADDITIONAL STRESS TO BE PLACED UPON THE SPACER TUBE.  CHECK OF THE BOLTS DURING INSPECTIONS BY VISUAL AND WITH WRENCH TO ENSURE THE BOLTS REMAIN TIGHT.
